# SDR DALA2025040702625

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N387DN
- Make and model: Airbus A321-211
- Aircraft serial: 9025
- Aircraft time: 18,097 hours, 7,827 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3087 - DIV - TO DFW DUE TO A DIRTY SOCK SMELL IN THE MID CABIN. CORRECTIVE ACTION: MAINTENANCE FOUND SMELL EMANATING FROM MID-CABIN LAVATORY. CLEANED LAVATORY AND PERFORMED LEVEL A DECONTAMINATION. (LP 0896312)
